Extensions of symmetric operators with distinct deficiency numbers
Matematičeskie zametki, Tome 36 (1984) no. 5, pp. 791-796
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_5_a15,
author = {O. G. Storozh},
title = {Extensions of symmetric operators with distinct deficiency numbers},
journal = {Matemati\v{c}eskie zametki},
pages = {791--796},
year = {1984},
volume = {36},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_5_a15/}
}
O. G. Storozh. Extensions of symmetric operators with distinct deficiency numbers. Matematičeskie zametki, Tome 36 (1984) no. 5, pp. 791-796. http://geodesic.mathdoc.fr/item/MZM_1984_36_5_a15/